# SDR ASAA2023092645325

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,975 hours, 1,713 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160682
- Part serial: 976
- Condition: Faulty
- Location: Rh Wing
- Part time: 5,970 hours, 1,712 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R VALVE LIGHT ILLUMINATED WITH WING HEAT SELECTED ON DURING APPROACH. GROUNDED - YES. REMOVED AND REPLACED R/H WING THERMAL ANTI-ICE VALVE, REF B737-9 AMM 30-11-11-000-801 AND AMM 30-11-11-400-801. BONDING CK GOOD PER AMM 30-11-11. PERFORMED OPS TEST OF WING THERMAL ANTI-ICE VALVE WITH APU. OPS TEST PASSED. REF AMM 30-11-11-710-801.
